# SDR 99FDEA00186

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 415, RT, WING OTBD AILERON 2ND HINGE O/B HINGE CASTING HAS DEEP PITTIED CORROSION TO MAGNESIUM CASTING.  REMOVED AND REPLACED CASTING WITH NEW TYPE SANDCASTING ALUMINUM IAW BOEING INSTALL DRW NR 65-19260 AND FASTENERS IAW SRM 51-30-2 AND STANDARD PRACTICES.
